Liliana Sá1*, Cátia Leitão2, Jorge Romariz3, Herculano Costa3, Fátima Praça3 and Cláudia Pedrosa3
1Pediatrics and Neonatology Department, Centro Hospitalar de Entre-o-Douro e Vouga, Portugal
2Pediatrics Department, Centro Hospitalar de Vila Nova de Gaia/Espinho, Portugal
3Pediatrics Department, Pediatric Immunoallergology and Pulmonology Unit, Centro Hospitalar de Vila Nova de Gaia/Espinho, Portugal
*Corresponding Author: Liliana Sá, Department of Pediatrics and Neonatology, Centro Hospitalar de Entre Douro e Vouga, Portugal.
Received: October 28, 2020; Published: November 30, 2020
Fixed drug eruption can manifest as one or multiple lesions and may be caused by various types of drugs. Paracetamol is one of the common drugs prescribed as analgesic–antipyretic agent in all age group of patients. Its severity spectrum is highly heterogeneous. Fixed drug eruption is a well-reported, but uncommon side-effect of paracetamol, usually the classic, pigmenting type most commonly found in children and adolescents. The authors report the case of an adolescent with this rare entity, warning of its clinical suspicion in cases of recurrent skin drug reactions always in the same location.
Keywords: Drug Eruption; Paracetamol; Antipyretic; Fixed Drug Eruption; Adverse Drug Reaction
Citation: Liliana Sá., et al. “Fixed Drug Eruption Induced by Paracetamol - A Case Report”. Acta Scientific Paediatrics 3.12 (2020): 27-29.
Copyright: © 2020 Liliana Sá., et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.